# SDR AALA20100917TUL05

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 72,603 hours, 33,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT LENS AT SEAT 14 SMASHED.  REPLACED LENS FOR EMERGENCY FLOOR PATH LIGHT AT SEAT 14.  OPS CHECKED NORMAL.
